# SDR DXTA2000810053295

- Difficulty date: October 5, 2008
- Submitted: May 21, 2009
- Operation: Air carrier
- Aircraft: N944QS
- Make and model: Cessna 750
- Aircraft serial: 7500144
- Aircraft time: 7,810 hours, 4,760 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Schrader Valve
- Condition: Leaking
- Location: Gauge
- Part time: 2,546 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

STANDBY RUDDER SYS FAILED IN FLIGHT. CHECKED STANDBY RESERVOIR LEVEL IAW MM 29-20-05, OPS CHECK GOOD. TROUBLESHOT, PUMP CYCLING TOO LONG. 
FOUND ACCUMULATOR NITROGEN SERVICE AT 900 PSI , SPEC IS 2000 PSI, +-100 PSI. FOUND SCHRADER VALVE IN GAUGE LEAKING.  REMOVED AND REPLACED GAUGE ASSY IAW MM 29-10-04. LK CHECK GOOD. CLOSED PANEL. OK TO INSTALL GAUGE. OK TO CLOSE PNL.
